| Model Number |
9004 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Reocclusion (1985)
| Date of Event |
04/19/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Analysis: the sample was not returned from the user facility; therefore, a device evaluation is unable to be performed.A lot history review revealed there is one similar reocclusion complaint associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual sample was not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.An outside physician performed the reintervention, therefore a relatedness assessment of the originally reported reocclusion was not completed.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description
It was reported through a clinical registry that during the index procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesions located in the right popliteal artery.Approximately 9 months after the index procedure, the patient¿s right popliteal artery was reportedly reoccluded.A revascularization was performed, by an outside provider of the clinical study.The outside physician used an admiral deb followed by pta about a week later.Approximately 19 months after the index procedure, the patient had an above-the-knee amputation, which removed the target lesions, due to a non-healing wound of a below-the-knee amputation.The principal investigator of the clinical study assessed that neither of the amputations were related to the study device or to the procedure.The sample was discarded by the user facility and is not available for evaluation.No adverse patient effects were reported.